# SDR COEA2012021005908

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 32,460 hours, 43,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: S57010091202
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 110032 NR 500017 HEAVY CK / MAJOR REPAIR:  LT OUTBOARD FLAP CENTER HINGE LOWER SUPPORT BEAM BEARING LOBE IS CHAFED.  SUBMITTED TO ATR FOR STRUCTURAL REPAIR INSTRUCTIONS.
